# SDR 0602456623

- Difficulty date: November 5, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 97,838 hours, 16,923 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND NR 3 PYLON DOUBLER SKIN CRACKED AT BS 180 BULKHEAD CUTOUT.  REPAIRED PER EA 66-208301.
